# SDR F3LA200200140

- Difficulty date: April 29, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 27,716 hours, 14,691 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED STRINGER 18L AT STA 947.5 DAMAGED.  REPLACED STRINGER PER SRM 53-00-03, 51-40-02 AND SOPM 20-41-02.
